CSpace
COCHRAN THEOREM FOR ELLIPTICALLY CONTOURED DISTRIBUTIONS
ANDERSON, TW; FANG, KT
1987-10-01
Source PublicationSANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A
ISSN0581-572X
Volume49Pages:305-315
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1987K808200003
PublisherINDIAN STATISTICAL INST
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28320
Collection中国科学院数学与系统科学研究院
Affiliation1.STANFORD UNIV,STANFORD,CA 94305
2.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ANDERSON, TW,FANG, KT. COCHRAN THEOREM FOR ELLIPTICALLY CONTOURED DISTRIBUTIONS[J]. SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A,1987,49:305-315.
APA ANDERSON, TW,&FANG, KT.(1987).COCHRAN THEOREM FOR ELLIPTICALLY CONTOURED DISTRIBUTIONS.SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A,49,305-315.
MLA ANDERSON, TW,et al."COCHRAN THEOREM FOR ELLIPTICALLY CONTOURED DISTRIBUTIONS".SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A 49(1987):305-315.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ANDERSON, TW]'s Articles
[FANG, KT]'s Articles
Baidu academic
Similar articles in Baidu academic
[ANDERSON, TW]'s Articles
[FANG, KT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ANDERSON, TW]'s Articles
[FANG, KT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.